| Model Number |
R SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72", "defib disabled" and "pacer disabled" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also updating information submitted on the initial medwatch report.Evaluation results: the customer's report of "defib fault 95" and "defib and pacer disabled" was duplicated and attributed to an inductor on the pace/defib engine board.The pace/defib engine board was replaced.The customer's report of the "display blanked out" was not replicated or confirmed.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 72", "defib disabled" and "pacer disabled" error messages and the display blanked out.Complainant indicated that there was no patient involvement in the reported malfunction.